# SDR SIMA20140504014

- Difficulty date: May 4, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 25,732 hours, 17,893 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: CN642082201
- Condition: Cracked
- Location: Trans Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG UPPER TRANS COWL HAS A CRACKED BRACKET  AT THE INBD SLIDER.  CRACK IS 1/2 INCH LONG.  R & R LT ENG UPPER TRANS COWL IAW AMM 78-33-01-400-801.  IAW REF NRWC E385669 FOR FOLLOW ON STEPS.
